Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nicmic62

Moderator
  • Total Reviews

    12
  • Content Count

    1534
  • Joined

  • Last visited

  • Days Won

    27

nicmic62 last won the day on January 27 2017

nicmic62 had the most liked content!

Community Reputation

679 Legendary

About nicmic62

  • Rank
    Sneaker Fanatic
  • Birthday 08/12/1988

Profile Information

  • Gender
    Female
  • Location
    Philippines/Canada
  • Interests
    Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin

Recent Profile Visitors

76520 profile views
  1. Have you tried incorporating the AHA to your regimen? I found that using the AHA once/twice a week really helped when my skin was flaking.
  2. It would be great to have an idea of what causes your acne. Whether it is hormones, hygiene, sensitive skin issues,...this way you have an idea how to go about fixing the problem. This will probably take some possible tests with a physician, washing your pillow cases and hand more often. Then you should be able to gauge if these changes are lessening your acne.
  3. I would say that is still safe to use just from my own experience the jojoba oil I used with the build up at the bottom didn't break me out when I mixed a few drops in my moisturizer or when I used it as makeup remover.
  4. Had anything change in your regimen routine? Are you using different products? Are you still being gentle on your skin when doing the routine? Has anything changed hormonally? Or maybe changes to your diet? Any new makeup products?
  5. Start slow. Because you haven't used BP for a while, your skin will need some time to get used to it again.
  6. Sunblock is a must if you spend a lot of time under the sun especially when using the regimen. So SPF is definitely encouraged in this case. As for makeup, you can still use it. Initially your skin might be very dry and the makeup wont look as nice, but eventually when your skin gets used to the treatment, then you can use makeup on top of the regimen.
  7. Break outs when starting the regimen is totally normal. You just have to power through it and continue. The BP is purging your skin of all the underlying acne so you will have days where acne is still coming out. I had my worst breakouts during my 4th and 5th week but I just powered on. Make sure you also do the regimen on your neck if you are breaking out there.
  8. How long has you been on the regimen? I although the acne.org moisturizer isn't my favorite, I found my skin respond to cerave and cetapil moisturizers waaaay better. Initially I would apply more moisturizer throughout the day if my skin is dry and flaky. Eventually my skin got used to the BP and the flakes went away. Have you tried the AHA? I believe it made so much difference when I incorporated it into my routine. It helps with red marks and the flakes.
  9. I would skip BP for the day and just make sure to have moisturizer and sunscreen. Immediately when you are done, then you can do the whole regimen process.
  10. Cetaphil and Cerave are always my go to drug store products for cleanser and moisturizer. In fact I prefer those two over the acne.org cleanser and moisturizer. I really only order BP, AHA and jojoba oil from acne.org.
  11. My skin was dry up until the 5th month of the regimen. It will always be different from people but if your face is dry, add more moisturizer throughout the day. And when you are asleep make sure you have more than enough on your face. At the end of the day it is your choice, but it would be a shame cause it was working to clear you up.
  12. Start out 1-2 nights a week by mixing aha and moisturizer and adding a few drops of jojoba oil. This has helped my skin so much to recover from the dryness. Once your skin gets used to the AHA, then you can eventually start using it 4-5 times a week and have have some nights where you use it in place of the moisturizer.
  13. It is probably your skin just purging from stopping the BC. Give your hormones some time to regulate itself before adding anything to the regimen. Your body might just need some time to adjust without the BCP.
  14. The stinging sensation is perfectly normal. If it is really bad, try to water down the AHA with moisturizer... mix half AHA and half moisturizer then apply that on top of the BP. It might still sting a bit but it wouldn't be as bad as using AHA alone. Eventually your skin will get used to the AHA and then you should be able to use AHA in place of the moisturizer.
×